# SDR DALA2025021301132

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 72,979 hours, 24,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 DENT ON EXTERNAL LOWER SKIN BTW STA 570-580 8.5" FROM LOWER EDGE FWD CARGO DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00040 REPAIR CATEGORY "B" ON DENT OUT OF LIMITS AT EXTERNAL LOWER SKIN BTW STA 570-580 8.5" FROM LOWER EDGE FWD CARGO DOOR WAS PERFORMED PER B757-300 SRM 52-30-01-2R, PROCEDURE 4, REPAIR 4. (0808495)
